# SDR 96ZZZX3820

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N260M
- Make and model: Propjt 200D
- Aircraft serial: 298
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: B62R0132
- Condition: Cracked
- Location: Rudder Hinge
- Part time: 1,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SPAR BROKEN AT TOP HINGE LOCATION.  REPLACED SPAR P/N B62R013-2, ADDED DOUBLER P/N B62R013-23.  THIS DOUBLER ADDITION WAS FIRST USED OVER 10 YEARS AGO ON A DIFFERENT MEYERS 200 WHICH HAS ACCUMULATED OVER 1,000 HOURS OF TROUBLE-FREE USAGE.  TECUMSEH AIRCRAFT, FORMERLY MEYERS AIRCRAFT.
